Welcome Visitor, Sign Up for Free!

Triamcinolone Acetonide Recall

photo of compounding chemistOur first inclination when we have an itch is to scratch it. If this activity is engaged in and relief is attained we’re usually fairly satisfied with the fruits of our labor and life goes on. However, when an itch is scratched, then maddeningly scratched again and again to no avail and flaking, rash, and all manner of discomfort follow, it’s usually best to seek professional medical advice that often translates to obtaining a prescription for a medication like Triamcinolone Acetonide.

As logical as the aforementioned step to an itch-free life may seem, it sometimes comes with unseen perils. Such was the case with Triamcinolone Acetonide, an ointment, cream, spray or oral paste used to relieve itching and dryness associated with skin conditions like psoriasis as well as mouth sores.

On March 31, 2012 a notice of recall was issued by the FDA to Frank’s Compounding Lab in Ocala, Fl. It seems that one lot of triamcinolone acetonide P.F. 80mg/ml had a “fungal issue” that caused eye infections in some of the patients treated with the ointment.

The lot numbers for the fungified ointments were as follows:

If you have received any of the tainted triamcinolone acetonide, you should return it at once and seek medical attention if you have developed any symptoms of a fungal infection. As always, if you have experienced an issue with this or any other medication, tell us about it by filling out Bad-drug’s report a bad drug form.

0."/>